# SDR GTIA9800020

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE PACK FELL OFF.  REINSTALLED MAIN CABIN DOOR SLIDE IAW DC-9 MM 25-62-0, INSTALLATION CHECKS GOOD. RII ACCOMPLISHED.  (M)
